I have been on Remeron for 2 weeks now. I started at a low dose and the doctor now has me on 30mg due to the drowsiness during the day. The only problem I am running into now is that my bowels don't work at all now. Do you think the increases dosage is what is causing these problems? I think tonight I may only take 1 1/2 pills instead of the two. I know I will be drowsy tomorrow but i Hate having my stomach feel bloated since I can't go (if you know what I mean). Anyone run into this problem with taking Remeron? I do see the Psych doctor this Monday.
Many of these meds can cause constipation. Call your Dr and ask what you can take for it. This side effect may go away and it may not. Try to eat lots of foods high in fiber like fruits and vegetables. Remar
This is one of the side effects sadly, i think maybe you should talk to your local chemist, better to chat to the person who dispenses the drug to you and ask for advice. They may give you suppositries to insert into your bottom, which wont cause any side effects and are very good for moving the bowls. Or he/she may give you a laxative but i personally think they'll try the suppositry first. Should only cost a couple of bucks.
I have a feeling they will probably have to lower my dose or give me another med. I had bowel problems when I had to take pain meds for my back. Nothing moved at all. I have used Miralax day and night and it does not work. I even had to drink a saline laxative and that worked a little. I see the doc tomorrow so I will talk to her about it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.